MathSciNet Relay Station
MathSciNet bibliographic data
MR888123 (88g:46070) 46L50
Hiai, Fumio; Nakamura, Yoshihiro Majorizations for generalized $s$-numbers in semifinite von Neumann algebras. Math. Z. 195 (1987), no. 1, 17–27.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement